Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had swollen hands after taking zyrtec. Should I stop this medicine?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5141 Questions
just started zyrtec only one 10mg dose at night woke up with very swollen left hand - should I stop taking it now?
Posted Mon, 9 Dec 2013 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 53 minutes later
Brief Answer: Yes Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this swelling that you noticed this early morning. Hope we get to identify the cause and propose solutions to you. It is true that Zyrtec would not typically cause a swollen hand but, being the only recent new addition, I will suggest that you stop it now and get the hand examined. If the cause is identified and zyrtec cleared, then you can return on it later. SO in summary: stop zyrtec, get the hand examined by your doctor and move on from there. Thank you for using our services and feel free to ask for more clarifications if need be. I wish you well. Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor